U.S. doctors online nowAsk doctors free
Canada
A 46-year-old female asked:

An intravenous in chimiotherapy has stretched my chordae tendinease . how can you explain it? thanks.

1 doctor answer1 doctor weighed in
Dr. Ayisha Gani
Specializes in Internal Medicine
Cardiomyopathy: Some chemotherapeutic agents can cause the side effect on the heart muscles cases them to become weak and dilated, along with that the cordae tendinae / muscle bands inside the heart gets stretched too.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old member asked:
1 doctor answer2 doctors weighed in
A 25-year-old male asked:
1 doctor answer2 doctors weighed in
A 38-year-old member asked:
1 doctor answer3 doctors weighed in
A 34-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.